Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: M. Dozzi
Title: Stochastic processes with a multidimensional parameter
Additional book information Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, England, 1989, 195 pp., $49.95. ISBN 0-582-03127-3.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Ely Merzbach
Journal: Bull. Amer. Math. Soc. 23 (1990), 228-230
DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15938-5
PII: S 0273-0979(1990)15938-5



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia